# SDR UIEA2018102902425

- Difficulty date: September 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100445
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM IS CORRODED AT STA 1480 RBL 46 TO RBL 52. R&R MAIN T CHORD SECTION, 2EA STRAPS AND 9EA STIFFENERS FROM STA 1480 RBL 37.5 TO RBL 59 PER SRM 53-00-51-2R-1 REPAIR 1.
